Instability intervals for Hill’s equation with symmetric single-well potential

  • E. Başkaya
  • H. Coşkun
  • A. Kabataş

Abstract

UDC 517.9
We deduce some explicit estimates for the periodic and semiperiodic eigenvalues and the lengths of the instability intervals of Hill’s equation with symmetric single-well potentials by using an auxiliary eigenvalue problem. We also give bounds for the gaps of the Dirichlet and Neumann eigenvalues.
Published
25.06.2019
How to Cite
BaşkayaE., CoşkunH., and KabataşA. “Instability Intervals for Hill’s Equation With symmetric single-Well Potential”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 6, June 2019, pp. 858-64, http://umj.imath.kiev.ua/index.php/umj/article/view/1481.
Section
Short communications